# SDR HNAA2024102101005

- Difficulty date: September 9, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 45,212 hours, 41,450 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fastener
- Condition: Loose
- Location: T/R Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2114 LOOSE RIVETS ON RH TR LWR DOOR.  REPAIRED IAW ETD2024-145-24496 AND EO1-05-24-0564A
